# SDR UIEA2019093005602

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,041 hours, 21,699 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 466C
- Condition: Not Reported
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER POWERPLANT ENGINEERING, CHANGE L/H ENGINE STARTER VALVE. ( REMOVED AND REPLACED L/H ENGINE STARTER VALVE IAW B767 AMM 80-11-02. OPS AND LEAK CHECK GOOD AT THIS TIME.  )
